# SDR C2XA01CL182

- Difficulty date: August 1, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N13914
- Make and model: Emb EMB-145LR
- Aircraft serial: 145430
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 14521330405
- Part serial: 145427
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

CLE FLIGHT 4094  THE CREW REPORTED A APU FIRE EICAS MESSAGE INFLIGHT WITH THE APU RUNNING.  THE CREW SHUT DOWN THE APU AND CLOSED THE FUEL SOLENOID VALVE FOR THE APU AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND NO EVIDENCE OF A FIRE.  REPLACED THE APU CONTROL MODULE AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
